MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This call was originally received on (b)(6) 2023, and the caller referenced two meters.However, the representative who took the call only logged one meter (k008006k1319) and not the meter referenced within this call.Audio review of the original call was done on (b)(6) 2023, where it was discovered that the customer called about two meters.The representative who took the call will receive additional training to ensure they log all meters that are referenced within a complaint.Originally they customer said this meter gave a reading of 297, but when they got to the hospital the reading was 1,940.The customer stated meter k008006k1319 gave a reading of 450, but when they got to the hospital the reading was 1,300.Customer was unable to provide strip lot information as they no longer had the strips that were used during the incident.Customer also reported that they performed a control solution test when they returned and the control solution test did pass testing within range, but they were not able to provide the control solution lot number.During the second call on (b)(6) 2023, the caller indicated that meter k008006k1319 had the value of 297 and upon meter return, that value was found in the recent meter memory.On (b)(6) 2023 and (b)(6) 2023 product complaint analyst attempted to contact the caller for follow-up to gather and confirm more information about these meters, but was unable speak with the customer, but did leave a voicemail requesting the caller to give us a call back to provide more information.Product complaint analyst did finally speak to the caller today (b)(6) 2023.Customer confirmed that the reading of 297 was on meter k008006k1319, and the value of 450 was received on meter k008119h2326.The reason she said she didn't send k008119h2326 back is because she was waiting, and still is waiting, for more information regarding that meter from the paramedic that was on that call, but she has received nothing from him after repeated attempts of trying.Customer stated she would return meter k008119h2326 as soon as possible.Replaced meter and sent return label.
 
Additional Manufacturer Narrative
Meter involved in incident was not returned for investigation.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.
 
Additional Manufacturer Narrative
On 5/17/2023, meter involved in incident was returned for investigation.On 5/19/2023, reference strip lot wj11maj3b, expiration 2025-02-10 were tested with returned meter.Meter and strips passed testing with no failures detected.Meter will be returned to the manufacturer for further investigation.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key16879665
Report Number1832816-2023-00012
Device Sequence Number7375620
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
Report Date (Section F) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530001
Device Catalogue Number530001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2023
Event Location Home
Date Report to Manufacturer05/23/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown
Date Report Sent to FDA05/23/2023